# SDR F3LA96037

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON SHEAR TIE AT BS 360, BETWEEN STRINGERS 27 LEFT AND 27 RIGHT.  FOUND CORROSION OUT OF LIMITS.  CUT OUT DAMAGE AND REPAIRED PER SRM 53-10-4, FIG 8.  DURING REPAIR, FOUND DAMAGE TO BONDED DOUBLER BENEATH SHEAR TIE.  CUT OUT DAMAGED DOUBLER AND REPAIRED PER SRM 53-30-3, FIG 17.  REF WORK ORDER FUSELAGE 292.  (M)
